# SDR UPS04241775

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  OXYGEN REGULATOR AT S/O POSITION HAS FLOW IN ALL POSITIONS.  REMOVED AND REPLACED S/O OXYGEN REGULATOR, OPS CHECK NORMAL.
